Journal of Symplectic Geometry
- J. Symplectic Geom.
- Volume 9, Number 2 (2011), 119-122.
Two surfaces in $D^4$ bounded by the same knot
We exhibit two symplectic surfaces embedded in the 4-ball which bound the same transverse knot, have the same topology (as abstract surfaces), and are distinguished by the fundamental groups of their complements.
J. Symplectic Geom., Volume 9, Number 2 (2011), 119-122.
First available in Project Euclid: 1 July 2011
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Geng, Andrew. Two surfaces in $D^4$ bounded by the same knot. J. Symplectic Geom. 9 (2011), no. 2, 119--122. https://projecteuclid.org/euclid.jsg/1309546040